Gets some relief for about 5 to 6 hours with Vovran 100mg again headache starts. MRI of brain done twice (1 ZOOM MRI) but nothing was detected. Earlier he had headache in the center of the head shooting pain towards left side above ear gradually left ear became dead now the pain has moved towards right side and hearing in left ear is very less normal loud noise he can't hear. With the help of hearing aid some how he pick up.Now pain is moving towards jaw (Rt side) Please advice at the earliest.
Male/ 75, Diabitic, had severe constant headache for the last 1 year, takes vovran 100mg BD daily?
Added 21 Aug 2010:
he has been on insuline for the last 10 years. Presently taking human mixtard 10 in the morning and 8 in the night
I'm assuming you mean Voveran (diclofenac). If it is then the patient is taking a high dose of diclofenac. The recommended daily dosage is a maximum of 150mg, so if they have 100mg tablets only take one tablet daily.
In terms of the reason for the headache I'm not sure what it could be. Obviously something is wrong and doctors need to be able to come up with some diagnosis. See another doctor/specialist. I do sympathize with the patient for being in so much pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a 34 year old male at 140 pounds and have been taking 4mgs of clonazepam daily for 1 year, how?
Posted 4 Oct 2012 • 1 answer
Posted 4 Jan 2013 • 1 answer
Posted 6 Jan 2013 • 12 answers
Posted 17 Nov 2015 • 2 answers
Posted 3 Oct 2016 • 0 answers